MathSciNet Relay Station
MathSciNet bibliographic data
MR688977 (84j:41015) 41A15 (41A25 41A63)
de Boor, C.; DeVore, R. Approximation by smooth multivariate splines. Trans. Amer. Math. Soc. 276 (1983), no. 2, 775–788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement